# SDR DALA2016042203209

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1418 BETWEEN LONGERONS 3 LT AND 3 RT.   STIFFENER WAS REPLACED IAW SRM 51-30-5, 51-10-3 PAR 21 AND 14 AND DWG 5913595, REV AP.
